# SDR SWAA2022102162874

- Difficulty date: October 8, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE RH FAN COWL ENGINE 2 AT 5 O CLOCK 2022-533466 / [01] REPLACED ANGLE ON RH FAN COWL ENGINE 2 AT 5 O'CLOCK IAW B737-700 51-40-02 AND CMM 71-13-30 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE ON RH FAN COWL ENGINE 2 AT 5 O'CLOCK IAW B737-700 51-40-02 AND CMM 71-13-30 SEE INDIVIDUAL SIGN OFF BELOW
